Calculation of complex zeros of a modified Bessel function of the
Doklady Akademii Nauk, Tome 280 (1985) no. 2, pp. 296-299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_280_2_a8,
author = {S. L. Skorokhodov},
title = {Calculation of complex zeros of a modified {Bessel} function of the},
journal = {Doklady Akademii Nauk},
pages = {296--299},
year = {1985},
volume = {280},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_280_2_a8/}
}
S. L. Skorokhodov. Calculation of complex zeros of a modified Bessel function of the. Doklady Akademii Nauk, Tome 280 (1985) no. 2, pp. 296-299. http://geodesic.mathdoc.fr/item/DAN_1985_280_2_a8/